... do better yesterday afternoon. Last night the itching came back and this AM woke up red in the face headache swollen face and high heart rate, is this normal?
I have been on Prednisone 60 MG for 3 days now for a rash and itching condition. I was starting to?
Question posted by 1111177777 on 18 Feb 2010
Last updated on 21 February 2010 by BillyGene1
I took Prednisone 20mg for 6 0r 7 months and I had a headache evey morning and all day and went to bed with a head ache now I have swollen face, high heart rate and a rash ,Stop the Prednisone and just take it when I have to and all the above thinks seem to let up but every time I take it my ead hurts and the swollen face and ege swelling and rash comes back .I dont think that was normal and my DR said not to take it but before you stop talk to your DR .I really dont know why he put me on the Prednsone why was you put on it?
If the swelling is bad and the heart rate is accelerated you should call the dr. 60mg works for some people, but it honestly sounds like it may be a little high in your case. I have to use prednisone myself at times for Rheumatoid Arthritis and I sometimes take 60mg. Have done it since the 90s. But I never have problems like that. You need to get on this though now or you'll end up having painful w/d problems as you lower your dose. Three days is long enough if you're having adverse reactions to it. Your legs will get cramps in your calves like you won't believe if you're on too high a dose for very long and then drop the dose too fast. I would call the dr today. Hope that helps. God bless. : )
- Prednisone uses and safety info
- Prednisone information for Healthcare Professionals (includes dosage details)
- Side effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.